# SDR VNAA202301160001

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE, BS 669.40 - 855.40,  REPLACEMENT OF THE BEAMS AT LBL 36 AND RBL 36; AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH THE BEAMS INSTALLED AT BL 0; LBL 9, LBL 18, LBL 27, RBL 9,  COMPLY WITH SB 670BA-53-036D. PERFORMED CENTER FUSELAGE, BS 669.40 - 855.40, REPLACEMENT OF THE BEAMS.
